# SDR ASAA2015080912810

- Difficulty date: August 9, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,012 hours, 7,492 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602301
- Condition: Malfunctioned
- Location: Apu Engine
- Part time: 25,022 hours, 7,492 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CSS ATTEMPT TEMP EXCEEDED 980F, SHUTDOWN AND FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED APU BITE CHECK, FOUND FAULT CODE 49-31016 OVERTEMP SHUT DOWN ON CURRENT STATUS.  CHECKED OTHER OCCURENCES AND FOUND CODE 49-31016 LOGGED ON 1, 10, AND 11.  FAULT DOES RESET AFTER NORMAL SHUTDOWN.  TSR ISSUED, REF MM 49-41-6. REPLACED START CONVERTER UNIT.  OPS NORMAL, REF SAME MM W/1 APU START, SHUTDOWN. COMPLETED APU OPS TEST IAW AMM 49-11-00-710-801.  OPS CK NORMAL.
